# SDR FDEA202309281667

- Difficulty date: September 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N199FE
- Make and model: Boeing 767-300
- Aircraft serial: 63129
- Aircraft time: 3,171 hours, 1,538 cycles
- System (JASC): 5700 · Wing Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E CAVITY LOCATED APPROX IFSS 280, TORQUE TUBE SUPPORT BRACKET CRACKED  REMOVED AND REPLACED LEFT WING IB L/E TORQUE TUBE SUPPORT BRACKET IAW BAC DWG   114T1240, REV -
